Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quasi-atoms and complete distributivity


Author: Zi Ke Deng
Journal: Proc. Amer. Math. Soc. 103 (1988), 365-370
MSC: Primary 06D10
DOI: https://doi.org/10.1090/S0002-9939-1988-0943047-3
MathSciNet review: 943047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce quasi-atoms in completely distributive complete lattices and use them to treat the representation of these lattices and their connection with a binary relation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06D10

Retrieve articles in all journals with MSC: 06D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943047-3
Keywords: Quasi-atoms, bases, complete $ \cup $-semirings, pseudo orderings
Article copyright: © Copyright 1988 American Mathematical Society